# SDR SWAA060745

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 33,294 hours, 28,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING NR 5 L/E SLAT T/E WEDGE DELAMINATED AT INBD END.  REPAIRED SLAT PER SRM.
